The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2006
Number of items: 1.

2006

Short, Ian (2006). A counterexample to a continued fraction conjecture. Proceedings of the Edinburgh Mathematical Society. Series II, 49(3) pp. 735–737. file

This list was generated on Fri Dec 15 21:37:41 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU